# SDR SWAA2016020348633

- Difficulty date: January 27, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 5,415 hours, 2,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMER EXIT LIGHT INOPERATIVE.  R & R LIGHT ASSEMBLY IAW AMM.
